American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 3, Issue 2

Open AccessArticle
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53. DOI: 10.12691/ajams-3-2-1
Pub. Date: March 04, 2015Views: 13879Downloads: 12183
Open AccessArticle
Geo (λ)/ Geo (μ) +G/2 Queues with Heterogeneous Servers Operating under FCFS Queue Discipline
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 54-58. DOI: 10.12691/ajams-3-2-2
Pub. Date: March 06, 2015Views: 8537Downloads: 6669
Open AccessArticle
Effect of Elevated Carbon Dioxide Concentration on Plant Growth: A Mathematical Model
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 59-67. DOI: 10.12691/ajams-3-2-3
Pub. Date: March 11, 2015Views: 15069Downloads: 12625Citations: 1
Open AccessArticle
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: March 31, 2015Views: 8563Downloads: 6387
Open AccessArticle
Statistical Simulations of Galactic Planetary Nebulae
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 71-75. DOI: 10.12691/ajams-3-2-5
Pub. Date: April 14, 2015Views: 14823Downloads: 12737
Figure of 2
Open AccessArticle
Undetected Error Probability for Quantum Codes
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 76-79. DOI: 10.12691/ajams-3-2-6
Pub. Date: April 15, 2015Views: 7623Downloads: 5759Citations: 1
Open AccessArticle
The Similar Structure Method for Solving the Radial Seepage Model of Fractal Composite Reservoir with Double-porosity
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 80-85. DOI: 10.12691/ajams-3-2-7
Pub. Date: April 19, 2015Views: 8385Downloads: 6877
Open AccessArticle
Robustness of Quantile Regression to Outliers
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 86-88. DOI: 10.12691/ajams-3-2-8
Pub. Date: April 22, 2015Views: 16035Downloads: 12535